Jarczyk (dawniej: Błasińska-Lesk) Justyna
e-mail: J.Jarczyk@wmie.uz.zgora.pl

1W. Jarczyk, J. Jarczyk (dawniej: Błasińska-Lesk),
Joining means,
Publicationes Mathematicae Debrecen (w druku) .
2D. Głazowska, W. Jarczyk, J. Jarczyk (dawniej: Błasińska-Lesk),
A square iterative roots of some mean-type mappings,
Journal of Difference Equations and Applications (published online) (2017).
3Z. Daróczy, W. Jarczyk, J. Jarczyk (dawniej: Błasińska-Lesk),
From a theorem of R. Ger and T. Kochanek to marginal joints of means,
Aequationes Mathematicae 90 (2016), 211-233.
4J. Jarczyk (dawniej: Błasińska-Lesk),
Parametrized means and limit properties of their Gaussian iterations,
Applied Mathematics and Computation 261 (2015), 81-89.
5J. Jarczyk (dawniej: Błasińska-Lesk), J. Matkowski,
Uniform convexity of paranormed generalizations of Lp spaces,
Journal of Convex Analysis 22 (2015), 117-144.
6P. Burai , J. Jarczyk (dawniej: Błasińska-Lesk),
Conditional homogeneity and translativity of Makó-Páles means,
Annales Univ. Sci. Budapest. 40 (2013), 159-172.
7J. Jarczyk (dawniej: Błasińska-Lesk),
Determination of conjugate means by reducing to the generalized Matkowski--Suto equation,,
Acta Math. Hungar. 139 1(2013), 1-10.
8J. Dascăl, J. Jarczyk (dawniej: Błasińska-Lesk),
Computer assisted solution of an equality problem of mean values,
Applied Mathematics and Computation 219 2(2012), 475-481.
9J. Jarczyk (dawniej: Błasińska-Lesk),
Invariance in a class of Bajraktarević means,
Nonlinear Analysis. Theory, Methods & Applications 72 (2010), 2608-2619.
10J. Jarczyk (dawniej: Błasińska-Lesk),
On an equation involving weighted quasi-arithmetic means,
Acta Math. Hungar. 129 (2010), 96-111.

1     2     NEXT Page